# SDR 2004UALA00279

- Difficulty date: March 25, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 20,559 hours, 7,178 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653115
- Part serial: 98054H8006
- Condition: Cracked
- Location: Cockpit
- Part time: 20,559 hours, 7,178 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WINDSHIELD ON CAPTAIN'S SIDE STARTED TO CRACK & GOT PROGRESSIVELY WORSE. FLIGHT DIVERTED.  WEATHER SEAL DETERIORATION LEAD TO DELAMINATION OF WINDOW ALLOWING WATER INGRESION CAUSING ARCING AT THE BUS BAR RESULTING IN CRACKING OF THE WINDSHIELD.  THE WINDSHIELD WAS REPLACED.
